# SDR CALA2016060600348

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 51,159 hours, 18,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3311
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN BS 1016 & 1040 IS ON STRINGER 15L & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 PG 105, STP 3 B I.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR DOUBLER & FILLERS IAW SRM 53-80-01 REPAIR 2.
